# SDR ASAA2018100526363

- Difficulty date: September 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN STA 277 AND 294 BL0 IS CRACKED AT FASTENER HOLE. GROUNDED - YES. REMOVED CRACKED INTERCOSTAL BETWEEN STA 277 AND 294 BL0 AND INSTALLED NEW INTERCOSTAL IAW SRM 51 40 05 0G 0 AND 51 40 02 0G 07.
